MathSciNet Relay Station
MathSciNet bibliographic data
MR777283 (86h:11113) 11Y65 (11A55 11J70)
Patterson, C. D.; Williams, H. C. Some periodic continued fractions with long periods. Math. Comp. 44 (1985), no. 170, 523–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement